# SDR WX0A2015042772557

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER STRINGER FAIRING HAS ONE MISSING RIVET & SEVERAL LOOSE RIVETS ON TE.  INSTALLED RIVETS IAW SRM 51-30-04.
